To the question of regularization of vector optimization problems

P.I. Kogut (Oles Honchar Dnipropetrovsk National University), https://orcid.org/0000-0003-1593-0510
I.V. Nechai (Dnipropetrovsk National University of Railway Transport), https://orcid.org/0000-0002-9250-7794

Abstract


We propose the method of regularization of one class of vector optimizations problems in Banach spaces, in case where vector-valued mapping is not lower semicontinuous in certain sense, which implies violation of sufficient conditions of solvability.

References


Borwein J., Penot J., Thera M. "Conjugate convex operators", J. Math. Anal. Appl., 1984; 102: pp. 399-414. doi:10.1016/0022-247X(84)90180-X

Ehrgott M. Multicriteria optimization, Springer, Berlin Heidelberg, 2005.

Kogut P.I. "On topological convergence of epigraphs in partially ordered vector spaces", Matem. studii, 1999; 12(2): pp. 161-170. (in Ukrainian)

Krasnoselskii M.A. Positive solutions of operator equations, Groningen, P. Noordhoff Ltd., 1964. (in Russian)

Mansour M.A., Metrane A., Thera M. Lower semicontinuous regularization for vector-values mappings: Rapport de recherche, Univ. de Limoges, 2004.

Penot J.P., Thera M. "Semi-continuous mappings in general topology", Arch. Math., 1982; 38: pp. 158-166. doi:10.1007/BF01304771




DOI: https://doi.org/10.15421/240812

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2008 P.I. Kogut, I.V. Nechai

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU